# SDR R61A201903060284

- Difficulty date: March 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORRODED SHEAR TIE AT FR 17 BTW STR 27-28L. MX REPLACED SHEAR CLIP PN 170-03870-001 AT FR 17 BTW STR 27-28L IAW SRM 51-41-01, 51-41-02, 51-43-01. AC REMAINS IN YRQ FOR COMPLETION.
